# SDR SWIA20230908630

- Difficulty date: June 30, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 44,712 hours, 38,304 cycles
- System (JASC): 5751 · Ailerons
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP VANE INBOARD LEADING EDGE PANEL IS CHAFED.     (C-CHECK RO 9/6/2023)    EVALUATED FOUND OUT OF LIMITS, REMOVED AND  INSTALLED NEW LEFT INBOARD FLAP VANE INBOARD LEADING EDGE PANEL REF CRJ200 SRM 51-42-13 & DWG 601R14303 REV J. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. 99747
